# SDR 2002FA0000294

- Difficulty date: July 22, 2001
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N14WQ
- Make and model: Amtr GLASAIR
- Aircraft serial: 2172
- Engine: Lyc IO360A1A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Clogged
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LINE FUEL FILTER INSTALLED BETWEEN FUEL SELECTOR VALVE AND BOOST PUMP.  CLOGGED WITH RUST DEBRIS, AND RESTRICTED FLOW TO ENGINES.
